November  2018, 17(6): 2225-2238. doi: 10.3934/cpaa.2018106

A Cameron-Storvick theorem for the analytic Feynman integral associated with Gaussian paths on a Wiener space and applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

* Corresponding author

Received  March 2017 Revised  February 2018 Published  June 2018

The purpose of this paper is to establish a Cameron-Storvick theorem for the analytic Feynman integral of functionals in non-stationary Gaussian processes on Wiener space. As interesting applications, we apply this theorem to evaluate the generalized analytic Feynman integral of certain polynomials in terms of Paley-Wiener-Zygmund stochastic integrals.

Citation: Seung Jun Chang, Jae Gil Choi. A Cameron-Storvick theorem for the analytic Feynman integral associated with Gaussian paths on a Wiener space and applications. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2225-2238. doi: 10.3934/cpaa.2018106
References:
[1]

R. H. Cameron, The first variation of an indefinite Wiener integral, Proc. Amer. Math. Soc., 2 (1951), 914-924.   Google Scholar

[2]

R. H. Cameron and R. E. Graves, Additive functionals on a space of continuous functions. Ⅰ, Trans. Amer. Math. Soc., 70 (1951), 160-176.   Google Scholar

[3]

R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2), 45 (1944), 386-396.   Google Scholar

[4]

R. H. Cameron and W. T. Martin, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Annal. of Math. (2), 48 (1947), 385-392.   Google Scholar

[5]

R. H. Cameron and D. A. Storvick, A translation theorem for analytic Feynman integrals, Trans. Math. Amer. Soc., 125 (1966), 1-6.   Google Scholar

[6]

R. H. Cameron and D. A. Storvick, A new translation theorem for the analytic Feynman integral, Rev. Roumaine Math. Pures Appl., 27 (1982), 937-944.   Google Scholar

[7]

R. H. Cameron and D. A. Storvick, Feynman integral of variations of functionals, in Gaussian Random Fields (eds. K. Itô and T. Hida, 1990), Series on Probability and Statistics, vol. 1, World Scientific, Singapore, (1991), 144-157. Google Scholar

[8]

K. S. ChangD. H. ChoB. S. KimT. S. Song and I. Yoo, Relationships involving generalized Fourier-Feynman transform, convolution and first variation, Integral Transforms Spec. Funct., 16 (2005), 391-405.   Google Scholar

[9]

J. G. Choi, D. Skoug and S. J. Chang, A multiple generalized Fourier-Feynman transform via a rotation on Wiener space, Int. J. Math., 23 (2012), Article ID: 1250068. Google Scholar

[10]

D. M. ChungC. Park and D. Skoug, Generalized Feynman integrals via conditional Feynman integrals, Michigan Math. J., 40 (1993), 377-391.   Google Scholar

[11]

M. D. Donsker, On function space integrals, in Analysis in Function Space (eds. W. T. Martin and I. Segal), MIT Press, Cambridge, Massachusetts, (1964), 17-30. Google Scholar

[12]

G. B. Folland, Real Analysis, 2nd edition, John Wiley & Sons, New York, 1999. Google Scholar

[13]

S. Janson, Gaussian Hilbert Spaces, Cambridge Tracts in Mathematics (129), Cambridge University Press, 1997. Google Scholar

[14]

G. W. Johnson and D. L. Skoug, Notes on the Feynman integral, Ⅱ, J. Funct. Anal., 41 (1981), 277-289.   Google Scholar

[15]

J. Kuelbs, Abstract Wiener spaces and applications to analysis, Pacific J. Math., 31 (1969), 433-450.   Google Scholar

[16]

H.-H. Kuo, Integration by parts for abstract Wiener measures, Duke Math. J., 41 (1974), 373-379.   Google Scholar

[17]

H.-H. Kuo and Y.-J. Lee, Integration by parts formula and the Stein lemma on abstract Wiener space, Commun. Stoch. Anal., 5 (2011), 405-418.   Google Scholar

[18]

R. E. A. C. PaleyN. Wiener and A. Zygmund, Notes on random functions, Math. Z., 37 (1933), 647-668.   Google Scholar

[19]

C. Park and D. Skoug, A note on Paley-Wiener-Zygmund stochastic integrals, Proc. Amer. Math. Soc., 103 (1988), 591-601.   Google Scholar

[20]

C. Park and D. Skoug, A Kac-Feynman integral equation for conditional Wiener integrals, J. Integral Equations Appl., 3 (1991), 411-427.   Google Scholar

[21]

C. ParkD. Skoug and D. Storvick, Fourier-Feynman transforms and the first variation, Rend. Circ. Mat. Palermo (2), 47 (1998), 277-292.   Google Scholar

[22]

Y. Yamasaki, Measures on Infinite Dimensional Spaces, World Sci. Ser. Pure Math. 5, World Sci. Publishing, Singapore, 1985. Google Scholar

[23]

J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., New York, 1973. Google Scholar

show all references

References:
[1]

R. H. Cameron, The first variation of an indefinite Wiener integral, Proc. Amer. Math. Soc., 2 (1951), 914-924.   Google Scholar

[2]

R. H. Cameron and R. E. Graves, Additive functionals on a space of continuous functions. Ⅰ, Trans. Amer. Math. Soc., 70 (1951), 160-176.   Google Scholar

[3]

R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2), 45 (1944), 386-396.   Google Scholar

[4]

R. H. Cameron and W. T. Martin, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Annal. of Math. (2), 48 (1947), 385-392.   Google Scholar

[5]

R. H. Cameron and D. A. Storvick, A translation theorem for analytic Feynman integrals, Trans. Math. Amer. Soc., 125 (1966), 1-6.   Google Scholar

[6]

R. H. Cameron and D. A. Storvick, A new translation theorem for the analytic Feynman integral, Rev. Roumaine Math. Pures Appl., 27 (1982), 937-944.   Google Scholar

[7]

R. H. Cameron and D. A. Storvick, Feynman integral of variations of functionals, in Gaussian Random Fields (eds. K. Itô and T. Hida, 1990), Series on Probability and Statistics, vol. 1, World Scientific, Singapore, (1991), 144-157. Google Scholar

[8]

K. S. ChangD. H. ChoB. S. KimT. S. Song and I. Yoo, Relationships involving generalized Fourier-Feynman transform, convolution and first variation, Integral Transforms Spec. Funct., 16 (2005), 391-405.   Google Scholar

[9]

J. G. Choi, D. Skoug and S. J. Chang, A multiple generalized Fourier-Feynman transform via a rotation on Wiener space, Int. J. Math., 23 (2012), Article ID: 1250068. Google Scholar

[10]

D. M. ChungC. Park and D. Skoug, Generalized Feynman integrals via conditional Feynman integrals, Michigan Math. J., 40 (1993), 377-391.   Google Scholar

[11]

M. D. Donsker, On function space integrals, in Analysis in Function Space (eds. W. T. Martin and I. Segal), MIT Press, Cambridge, Massachusetts, (1964), 17-30. Google Scholar

[12]

G. B. Folland, Real Analysis, 2nd edition, John Wiley & Sons, New York, 1999. Google Scholar

[13]

S. Janson, Gaussian Hilbert Spaces, Cambridge Tracts in Mathematics (129), Cambridge University Press, 1997. Google Scholar

[14]

G. W. Johnson and D. L. Skoug, Notes on the Feynman integral, Ⅱ, J. Funct. Anal., 41 (1981), 277-289.   Google Scholar

[15]

J. Kuelbs, Abstract Wiener spaces and applications to analysis, Pacific J. Math., 31 (1969), 433-450.   Google Scholar

[16]

H.-H. Kuo, Integration by parts for abstract Wiener measures, Duke Math. J., 41 (1974), 373-379.   Google Scholar

[17]

H.-H. Kuo and Y.-J. Lee, Integration by parts formula and the Stein lemma on abstract Wiener space, Commun. Stoch. Anal., 5 (2011), 405-418.   Google Scholar

[18]

R. E. A. C. PaleyN. Wiener and A. Zygmund, Notes on random functions, Math. Z., 37 (1933), 647-668.   Google Scholar

[19]

C. Park and D. Skoug, A note on Paley-Wiener-Zygmund stochastic integrals, Proc. Amer. Math. Soc., 103 (1988), 591-601.   Google Scholar

[20]

C. Park and D. Skoug, A Kac-Feynman integral equation for conditional Wiener integrals, J. Integral Equations Appl., 3 (1991), 411-427.   Google Scholar

[21]

C. ParkD. Skoug and D. Storvick, Fourier-Feynman transforms and the first variation, Rend. Circ. Mat. Palermo (2), 47 (1998), 277-292.   Google Scholar

[22]

Y. Yamasaki, Measures on Infinite Dimensional Spaces, World Sci. Ser. Pure Math. 5, World Sci. Publishing, Singapore, 1985. Google Scholar

[23]

J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., New York, 1973. Google Scholar

[1]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[2]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020374

[3]

Jie Zhang, Yuping Duan, Yue Lu, Michael K. Ng, Huibin Chang. Bilinear constraint based ADMM for mixed Poisson-Gaussian noise removal. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020071

[4]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[5]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[6]

Qianqian Han, Xiao-Song Yang. Qualitative analysis of a generalized Nosé-Hoover oscillator. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020346

[7]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[8]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[9]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[10]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[11]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[12]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[13]

Thomas Frenzel, Matthias Liero. Effective diffusion in thin structures via generalized gradient systems and EDP-convergence. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 395-425. doi: 10.3934/dcdss.2020345

[14]

Jing Zhou, Cheng Lu, Ye Tian, Xiaoying Tang. A socp relaxation based branch-and-bound method for generalized trust-region subproblem. Journal of Industrial & Management Optimization, 2021, 17 (1) : 151-168. doi: 10.3934/jimo.2019104

[15]

Yen-Luan Chen, Chin-Chih Chang, Zhe George Zhang, Xiaofeng Chen. Optimal preventive "maintenance-first or -last" policies with generalized imperfect maintenance models. Journal of Industrial & Management Optimization, 2021, 17 (1) : 501-516. doi: 10.3934/jimo.2020149

[16]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[17]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[18]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[19]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[20]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (138)
  • HTML views (152)
  • Cited by (2)

Other articles
by authors

[Back to Top]